# SDR QXEA2017112200674

- Difficulty date: November 18, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 15,559 hours, 16,428 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 2D11541
- Condition: Broken
- Location: Emergency Equip
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EQUIPMENT DOOR UNDER FWD FA JUMPSEAT DOESN'T RETRACT.  REMOVED AND REPLACED BOTH SPRING ASSEMBLIES ON FWD FA SEAT EQUIPMENT DOOR AS REQUIRED.  DOOR NOW SPRINGS CLOSED NORMALLY.  NO FURTHER DEFECTS NOTED.RETURNED TO SERVICE.
